MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LEAD EXTENSION KIT; DRG EXTENSION

ST. JUDE MEDICAL - NEUROMODULATION LEAD EXTENSION KIT; DRG EXTENSION
Model Number MN10550-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fever (1858)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products and therapy dates: medical product: model 3664, drg ipg; therapy date: unknown, medical product: model mn10550-50, drg extension; therapy date: unknown, medical product: model mn10450-50a, drg lead (2); therapy date: unknown.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference numbers: 1627487-2019-06352, 1627487-2019-06354, 1627487-2019-06355, 1627487-2019-06356.It was reported that the patient experienced a fever.As a result, surgical intervention was undertaken wherein the system was explanted and the patient was prescribed antibiotics.
 
Event or Problem Description
Related manufacturer reference numbers: 1627487-2019-06352, 1627487-2019-06354, 1627487-2019-06355, 1627487-2019-06356.

Brand Name
LEAD EXTENSION KIT
Common Device Name
DRG EXTENSION
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8669200
Report Number1627487-2019-06353
Device Sequence Number19391358
Product Code PMP
UDI-Device Identifier05415067025562
UDI-Public05415067025562
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Model NumberMN10550-50
Device Catalogue NumberMN10550-50
Device Lot NumberAB2366
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/17/2019
Supplement Date Received by Manufacturer06/12/2019
Initial Report FDA Received Date06/04/2019
Supplement Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;